Alert archive / North Dakota / Red Flag Warnings in 2011
Red Flag Warning 6, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Oct 5, 2011, 3:27 AM MDT for 11 counties in North Dakota. It took effect at Oct 5, 2011, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2011, 3:27 AM MDT (09:27 UTC)
- In effect from
- Oct 5, 2011, 11:00 AM MDT
- Expired
- Oct 5, 2011, 7:03 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Emmons County, ND, Grant County, ND, Hettinger County, ND, Morton County, ND, Sioux County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 104 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3104 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WWUS83 KBIS 050927 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 427 AM CDT WED OCT 5 2011 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING PARTS OF SOUTH CENTRAL AND SOUTHWEST... .SOUTH WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH OVER SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA...WITH GUSTS OF 35 TO 45 MPH POSSIBLE. HIGH TEMPERATURES ARE FORECAST TO BE IN THE MID 80S WITH MINIMUM RELATIVE HUMIDITY OF 20 TO 25 PERCENT. VEGETATIVE GREENNESS IS FAIRLY LOW ACROSS THE SOUTHWEST AND SOUTH CENTRAL...AND THE FIRE DANGER WILL BE ELEVATED INTO THE VERY HIGH CATEGORY WITH THESE WEATHER CONDITIONS. CRITICAL FIRE CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. ANY FIRES THAT IGNITE WILL SPREAD VERY QUICKLY AND BE DIFFICULT TO CONTAIN. NDZ042-045-046-051730- /O.UPG.KBIS.FW.A.0006.111005T1800Z-111006T0100Z/ /O.NEW.KBIS.FW.W.0006.111005T1700Z-111006T0100Z/ GRANT-SIOUX-EMMONS- 427 AM CDT WED OCT 5 2011 /327 AM MDT WED OCT 5 2011/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND CURING VEGETATION FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND CURING VEGETATION...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA... SOUTHWEST AND SOUTH CENTRAL. * WINDS...SOUTH 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 80S. * IMPACTS...EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NDZ032>035-040-041-043-044-051730- /O.NEW.KBIS.FW.W.0006.111005T1700Z-111006T0100Z/ BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-BOWMAN-ADAMS- 427 AM CDT WED OCT 5 2011 /327 AM MDT WED OCT 5 2011/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND CURING VEGETATION FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND CURING VEGETATION...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. * AFFECTED AREA... SOUTHWEST AND SOUTH CENTRAL. * WINDS...SOUTH 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 80S. * IMPACTS...EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JV/LTH
2 follow-up statements
083 WWUS83 KBIS 052026 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 326 PM CDT WED OCT 5 2011 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING PARTS OF SOUTH CENTRAL AND SOUTHWEST... .SOUTH WINDS ARE FORECAST TO CONTINUE AT 25 TO 35 MPH OVER SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA...WITH GUSTS OF 35 TO 45 MPH POSSIBLE. HIGH TEMPERATURES ARE FORECAST TO BE IN THE MID 80S WITH MINIMUM RELATIVE HUMIDITY OF 20 TO 25 PERCENT. VEGETATIVE GREENNESS IS FAIRLY LOW ACROSS THE SOUTHWEST AND SOUTH CENTRAL...AND THE FIRE DANGER WILL BE ELEVATED INTO THE VERY HIGH CATEGORY WITH THESE WEATHER CONDITIONS. CRITICAL FIRE CONDITIONS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. ANY FIRES THAT IGNITE WILL SPREAD VERY QUICKLY AND BE DIFFICULT TO CONTAIN. NDZ032>035-040>046-060100- /O.CON.KBIS.FW.W.0006.000000T0000Z-111006T0100Z/ BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- 326 PM CDT WED OCT 5 2011 /226 PM MDT WED OCT 5 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND CURING VEGETATION FOR PARTS OF SOUTHWEST AND SOUTH CENTRAL... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN NORTH DAKOTA...32...33...34...35...40...41...42...43 ...44...45...46 * WINDS...SOUTH 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 80S. * IMPACTS...EXPLOSIVE FIRE GROWTH SHOULD A FIRE IGNITE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
769 WWUS83 KBIS 060103 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 803 PM CDT WED OCT 5 2011 ...WINDS DIMINISHING AND RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... .SOUTHEAST WINDS CONTINUE TO DIMINISH WITH RISING HUMIDITY. THEREFORE CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.. NDZ032>035-040>046-060215- /O.CAN.KBIS.FW.W.0006.000000T0000Z-111006T0100Z/ BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX-EMMONS- 803 PM CDT WED OCT 5 2011 /703 PM MDT WED OCT 5 2011/ ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS...LOW HUMIDITY...AND DRY VEGETATION FOR SOUTHERN NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. WITH DIMINISHING WINDS AND RISING HUMIDITY...CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.. $$ WAA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Oct 5, 3:19 AM MDT, 8 minutes earlier.
Area forecast discussion, Oct 5, 3:19 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 419 AM CDT WED OCT 5 2011 .SHORT TERM...TODAY THROUGH THURSDAY... THE MAIN CONCERNS IN THE SHORT TERM WILL BE WIND AND FIRE WEATHER HEADLINES FOR THIS AFTERNOON AND POSSIBLY AGAIN THURSDAY AFTERNOON. THESE HEADLINES WILL INCLUDE A RED FLAG WARNING FOR COUNTIES IN THE SOUTHWEST AND SOUTH CENTRAL FROM 17Z THROUGH 01Z (NOON TO 8PM CDT)...AND A WIND ADVISORY FOR COUNTIES IN THE SOUTH CENTRAL AND SOUTHEAST PARTS OF THE CWA FROM 17Z THROUGH 02Z (NOON TO 9 PM CDT). MODELS ARE IN GOOD IN AGREEMENT REGARDING THE OVERALL SYNOPTIC PATTERN AND HAVE UTILIZED A BLEND OF ALL MODELS FOR THE SHORT TERM FORECAST PACKAGE. LATEST WATER VAPOR IMAGERY SHOWS A RIDGE OVER THE CENTRAL CONUS AND A STRENGTHENING LOW MOVING IN THE THE PACIFIC NORTHWEST ALOFT...WHILE AT THE SURFACE THERE IS A SLOW MOVING LEE SIDE LOW OVER MONTANA AND BROAD HIGH PRESSURE CENTERED OVER HUDSON BAY. A STRONG PRESSURE GRADIENT LOCATED OVER THE WESTERN NORTHERN PLAINS...AHEAD OF THE APPROACHING SURFACE LOW AND IN THE WESTERN EXTENT OF THE HUDSON BAY HIGH. MODELS SHOWS THAT THE DEVELOPING LOW WILL SLOWLY PROGRESS EAST TODAY AND TOMORROW...WITH THE STRONG PRESSURE GRADIENT ALSO SHIFTING EAST FOR TOMORROW AND PRECIPITATION CHANCES INCREASING TOWARDS THE END OF THE SHORT TERM PERIOD. FIRST CONCERN IN THE SHORT TERM WILL BE STRONG WINDS. A LOW LEVEL JET IS EXPECTED TO APPROACH THE SOUTHERN EXTENT OF THE STATE LATER THIS MORNING AND WILL TRAVERSE CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EARLY EVENING. A STRONG PRESSURE GRADIENT EXISTS NEAR THE SURFACE ACROSS THE WEST AND CENTRAL...AND WHEN COUPLED WITH BUFR SOUNDINGS FORECASTING A DEEP BOUNDARY LAYER DEVELOPING ACROSS THE SOUTH THIS AFTERNOON AND DECENT DOWNWARD MIXING FROM THE LOW LEVEL JET...WILL ALLOWS THE STRONG LOW LEVEL WINDS TO TRANSLATE TO THE SURFACE. SOUTHEAST WINDS WILL BE THE STRONGEST ACROSS THE SOUTH CENTRAL IN THE VICINITY OF THE LOW LEVEL JET WITH WINDS SUSTAINED AT 30 TO 35 MPH AND GUSTING UP TO 40 MPH. FARTHER AWAY FROM THIS LOW LEVEL JET...SOUTHEAST WINDS ARE EXPECTED TO BE WEAKER ACROSS THE FAR WEST AND NORTH. WINDS WILL MEET WIND ADVISORY CRITERIA DURING THE AFTERNOON AND EARLY EVENING PERIOD. TOMORROW...THE STRONG SURFACE PRESSURE GRADIENT WILL MOVE EAST...AS THE LOW LEVEL JET MOVES EAST AND STRENGTHENS. WINDS ARE EXPECTED TO BE STRONG AGAIN TOMORROW ACROSS THE SOUTH CENTRAL AND EASTERN COUNTIES WITH SOUTHEAST WINDS SUSTAINED NEAR 30 MPH WITH GUSTS UP TO 40 MPH POSSIBLE. WILL LEAVE THE DECISION OF POSSIBLE WIND HEADLINES FOR TOMORROW TO LATER FORECAST UPDATES. SECOND CONCERN FOR TODAY WILL BE THE RED FLAG CONDITIONS ACROSS THE SOUTH CENTRAL AND SOUTHWEST. A DRY ATMOSPHERIC PROFILE WITH DECENT MIXING FROM ALOFT DEPICTED BY THE GFS AND NAM BUFR SOUNDINGS WILL RESULT IN DEWPOINTS IN THE UPPER 30S. AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES ARE FORECAST TO BE IN THE LOW 20S PERCENT ACROSS THE SOUTHERN PART OF THE STATE. SOUTHEAST WINDS ARE FORECAST TO BE SUSTAINED AT 30 TO 35 MPH GUSTING UP TO 40 MPH ACROSS THE SOUTH CENTRAL...AND WITH LOW MINIMUM RELATIVE HUMIDITY...LOW PERCENT GREEN VALUES AND CONTINUED CURING VEGETATION ACROSS THE SOUTHERN EXTENT OF THE STATE...RED FLAG CONDITIONS WILL BE MET EASILY DURING THE AFTERNOON AND EARLY EVENING TIME FRAME. HOWEVER...TOMORROW FIRE WEATHER PARAMETERS ARE MARGINAL EVEN THOUGH STRONG SOUTHEAST WINDS ARE EXPECTED TO PERSIST OVER THE SOUTH CENTRAL AND EAST. THE DIFFERENCE WILL BE THE INCREASE IN LOW LEVEL MOISTURE AND PRECIPITATION CHANCES AHEAD OF THE APPROACHING SURFACE LOW PRESSURE. DEWPOINTS ARE EXPECTED TO INCREASE INTO THE UPPER 40S AND LOWER 50S...AND TEMPERATURES WILL BE COOLER IN THE MID TO UPPER 70S. THIS WILL RESULT IN HIGHER MINIMUM RELATIVE HUMIDITY ACROSS THE SOUTH CENTRAL AND EAST. THE INCREASED RELATIVE HUMIDITY AND POSSIBILITY OF PRECIPITATION LATER TOMORROW WILL DAMPEN THE GRASSLAND FIRE DANGER VALUES INTO THE MEDIUM TO HIGH CATEGORIES AND WILL ONLY BE MARGINAL IN TERMS OF RED FLAG CONDITIONS TOMORROW. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... THE 00Z OPERATIONAL GFS/ECMWF ARE FAIRLY CONSISTENT WITH EACH OTHER WITH RESPECT TO THE UPPER LEVEL PATTERN THROUGH THE WEEKEND. THE MODELS BEGIN TO DIVERGE WITH THEIR SOLUTIONS MONDAY AND BEYOND. WILL CONTINUE TO FOLLOW A BLEND OF SOLUTIONS FOR THIS FORECAST PACKAGE. A SHORTWAVE EMANATING FROM A LONG WAVE TROUGH OVER THE ROCKY MOUNTAIN RANGE IS FORECAST TO LIFT NORTHWARD ACROSS NORTHEASTERN WYOMING THURSDAY NIGHT. INCREASING DYNAMICS/MOISTURE/AND INSTABILITY WILL GENERATE A SIGNIFICANT INCREASE IN POPS. GIVEN THE MODEL TO MODEL CONSISTENCY...WENT AHEAD AND BUMPED UP POPS TO THE HIGH END CHANCE TO LIKELY CATEGORIES...ESPECIALLY ACROSS SOUTHWESTERN NORTH DAKOTA. POPS FOR FRIDAY WILL BE INTERESTING SINCE BOTH THE GFS/ECMWF DRY SLOT CENTRAL AND EASTERN NORTH DAKOTA. HOWEVER...A COLD FRONT IS FORECAST TO SET UP OVER EXTREME EASTERN MONTANA DURING THE MORNING HOURS AND MOVE INTO WESTERN NORTH DAKOTA FRIDAY AFTERNOON. WINDY CONDITIONS ARE EXPECTED TO DEVELOP ONCE AGAIN OVER CENTRAL AND EASTERN NORTH DAKOTA AHEAD OF THE COLD FRONT BY THE AFTERNOON HOURS. AS THE FRONT MOVES ACROSS CENTRAL AND EASTERN NORTH DAKOTA FRIDAY NIGHT...PRECIPITATION CHANCES ACTUALLY DECREASE SINCE ITS PARENT UPPER LEVEL ENERGY QUICKLY EJECTS INTO CENTRAL MANITOBA. THE GFS CONTINUES TO PROG THE LONGWAVE TROUGH OVER THE ROCKIES EVOLVE INTO A WEAKER AND MORE PROGRESSIVE SHORTWAVE THAT CLIPS SOUTHEASTERN NORTH DAKOTA SUNDAY NIGHT. ON THE OTHER HAND...THE ECMWF PROGS THE LONGWAVE TROUGH TO EVOLVE INTO A SLOWER SHORTWAVE THAT ENTERS WESTERN NORTH DAKOTA MONDAY MORNING. GIVEN THE MODEL DIFFERENCES...FORECASTED A BLEND OF THE TWO FOR THE SUNDAY NIGHT INTO MONDAY PERIOD WITH SLIGHT CHANCES FOR SHOWERS OVER THE CENTRAL AND EASTERN CWA. BROAD TROUGHING DEVELOPING OVER THE ROCKY MOUNTAIN RANGE MONDAY NIGHT WILL MAINTAIN AN UNSETTLED WEATHER PATTERN OVER NORTH DAKOTA THROUGH THE END OF THE PERIOD. AS A RESULT...BROAD BRUSHED SLIGHT CHANCE TO CHANCE POPS FOR THE ENTIRE CWA TUESDAY AND TUESDAY NIGHT. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE TAF PERIOD. SOUTHERLY/SOUTHEASTERLY WINDS WILL INCREASE DURING THE LATE MORNING HOURS AND CONTINUE THROUGH THE AFTERNOON. WINDS COULD GUST AS HIGH AS 35 KNOTS ALONG THE I-94 CORRIDOR...WITH WIND GUSTS AROUND 25 KNOTS FROM KISN-KMOT BETWEEN 16Z-24Z WEDNESDAY. && .FIRE WEATHER... SOUTHEAST WINDS AROUND 30 TO 35 MPH AND AFTERNOON RELATIVE HUMIDITY AROUND 20 PERCENT DRAWS OUR ATTENTION TO THE SOUTHWEST AND SOUTH CENTRAL DURING THE AFTERNOON AND INTO THE EARLY EVENING. RED FLAG CONDITIONS WILL BE EASILY MET TODAY...WITH THE GRASSLAND FIRE DANGER VALUES BEING IN THE VERY HIGH CATEGORY DUE TO THE STRONG SOUTHEAST WINDS...LOW MINIMUM RELATIVE HUMIDITY IN THE AFTERNOON...AND CONTINUED CURING OF VEGETATION RESULTING IN LOW PERCENT GREENS ACROSS THE SOUTH. TOMORROW STRONG SOUTHEAST WINDS WILL BE SEEN ACROSS THE SOUTH CENTRAL AND EAST...BUT AFTERNOON MINIMUM HUMIDITY WILL BE 20 PERCENT HIGHER THAN TODAY. EVEN THOUGH PERCENT GREENS ARE LOW...GRASSLAND FIRE DANGER VALUES WILL ONLY BE IN THE MEDIUM TO HIGH CATEGORY AND CONDITIONS WILL ONLY BE MARGINAL FOR A RED FLAG WARNING. WILL FURTHER ANALYZE CONDITIONS AND LEAVE THE POSSIBILITY OF ANY FIRE WEATHER HEADLINES FOR TOMORROW TO LATER FORECAST UPDATES. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ018>022-033>037-041-042-044>048-050-051. RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR NDZ032>035-040>046. && SHORT TERM/FIRE WEATHER...LTH/JV LONG TERM....TM AVIATION...TM
Hazardous weather outlook, Oct 4, 3:34 AM MDT, 23 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 434 AM CDT TUE OCT 4 2011 NDZ001>005-009>013-017>023-025-031>037-041-044-047-048-050-051- 050945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-HETTINGER-ADAMS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 434 AM CDT TUE OCT 4 2011 /334 AM MDT TUE OCT 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY AS A LARGE UPPER LEVEL TROUGH MOVES ACROSS THE CENTRAL PART OF THE COUNTRY. A CHANCE OF SHOWERS IS IN THE FORECAST THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ040-043-050945- SLOPE-BOWMAN- 334 AM MDT TUE OCT 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND INTO EARLY EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY AND CURING GRASSES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY AS A LARGE UPPER LEVEL TROUGH MOVES ACROSS THE CENTRAL PART OF THE COUNTRY. A CHANCE OF SHOWERS IS IN THE FORECAST THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ042-045-046-050945- GRANT-SIOUX-EMMONS- 434 AM CDT TUE OCT 4 2011 /334 AM MDT TUE OCT 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON AND INTO EARLY EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY AND CURING GRASSES. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY AS A LARGE UPPER LEVEL TROUGH MOVES ACROSS THE CENTRAL PART OF THE COUNTRY. A CHANCE OF SHOWERS IS IN THE FORECAST THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 3:07 AM MDT | Wind Advisory | BIS | Adams, Burleigh, Dickey, Dunn, Emmons, Grant and 10 more | 16 hr |
Nearby
Red Flag Warnings in North Dakota, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.